# SDR 2023FA0000030

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: General aviation
- Aircraft: N684TA
- Make and model: Airbus A320-233
- Aircraft serial: 4944
- Aircraft time: 34,399 hours, 14,961 cycles
- Engine: Iae V2527EA5
- Engine time: 26,757 hours, 9,886 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Faulted
- Location: Extract
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM MGA TO MIA THE AIRCRAFT RETURNED TO MGA DUE TO VENT SKIN VALVE FAULT.   VENT EXTRACT FAULT.   VENT BLOWER FAULT. AT MGA STATION WAS INCLUDED OUTLET SKIN VALVE AS DMI IAW MEL 21-26-04 CAT. C
